# SDR HEEA0012310

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Assy
- Part number: D24972113
- Condition: Defective
- Location: Fwd Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNBONDED O-RINGS IN INLET VALVE.
